Thank you for your question and welcome to Health Central's Anxiety Community.
I am not a medical professional and would not be able to give you medical advice.
I can tell you that Cymbalta is used to treat both depression and anxiety. As far as when you take it, whether in the morning or at night, would depend on you. Some people have reported they had trouble sleeping when they took it late in the day but changing to the morning helped them sleep. Other people have reported that the medication made them sleepy, especially right after they began it so taking it at night worked better. I would suggest talking with your doctor and asking about the ability to take either morning or night, depending on how you react to it.
Always consult your doctor on these issues. I take it 3x's a day plus lexapro and neurontin. All which help with pain but also help with my SEVERE anxiety/panic.For me cymbalta alone didn't work all that well but my doc wanted me to stay on it and upped my dose for RA pain. A little note of caution, When I have taken all 3 of these meds, I cannot drive. I do stagger and feel alittle drunk. Guess is a kinda good thing since cant have alcohol due to the other meds I'm on.....lol I know I have to drive which my husband does mostly, I dont take the neurontin. It has helped the anxiety the most for me. I do believe in herbal remedies, but please check with your doctor to see if they will interact with anything else you may be taking. God bless n good luck.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.